Journal article icon

Journal article

Gravitational F-terms of SO/Sp gauge theories and anomalies

Abstract:

We study the first non trivial gravitational corrections to the F-terms of N = 1 SYM SO/Sp gauge theories, with matter in some representations, by using the generalized Konishi anomaly method. We derive equations at genus one for the operators in the chiral ring and compare them with the loop equations of the corresponding matrix models, finding agreement. We find that for adjoint representation the genus 0 contributions to such corrections can be adsorbed by a field redefinition; remarkably,...

Expand abstract

Actions


Authors


Journal:
Journal of High Energy Physics
Volume:
7
Issue:
9
Pages:
689-702
Publication date:
2003-09-01
EISSN:
1029-8479
ISSN:
1029-8479
URN:
uuid:92d25efc-eb9b-4cad-a0cb-443b1c2454b9
Source identifiers:
196237
Local pid:
pubs:196237

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP